





# WeatherTech Raceway Laguna Seca September 19 - September 22, 2019

#### Indy Pro 2000 and USF2000 Registration Hours

Thu. 9/19 10:00 am - 2:00 pm Location - At Series Trailer

Fri. 9/20 7:00 am - 2:00 pm Sat. 9/21 7:00 am - 3:00 pm Sun. 9/22 8:00 am - 12:00 pm

Location - Embassy Suites

#### **Indy Lights Registration Hours**

Thu. 9/19 6:00 am - 4:00 pm Fri. 9/20 7:30 am - 4:00 pm Sat. 9/21 7:00 am - 3:00 pm Sun. 9/22 6:30 am - 12:00 pm

Location - Embassy Suites

#### Technical Inspection: Indy Lights

Tech Hours:

Thu. 9/19 1:00 pm - 5:00 pm Fri. 9/20 8:00 am - 12:00 pm 1:00 pm - 5:00 pm Sat. 9/21 7:30 am - 12:00 pm Sun. 9/22 7:00 am - 11:00 am

Tire Scanning:

Race Event Tires

Thu. 9/19 3:00 pm - 4:00 pm

#### Technical Inspection: Indy Pro 2000

Tech Hours:

Thu. 9/19 8:00 am - 12:00 pm 1:00 pm - 5:00 pm 1:00 pm - 6:00 pm 1:00 pm - 12:00 pm 1:00 pm - 12:00 pm 1:00 pm - 4:00 pm 1:00 pm - 4:00 pm

Tire Scanning:

Race Event Tires

Thu. 9/19 3:30 pm - 5:00 pm

#### Technical Inspection: USF2000

Tech Hours:

 Thu.
 9/19
 8:00 am
 - 12:00 pm

 1:00 pm
 - 5:00 pm
 - 5:00 pm

 Fri.
 9/20
 7:30 am
 - 12:00 pm

 1:00 pm
 - 6:00 pm
 - 6:00 pm

 Sat.
 9/21
 7:30 am
 - 12:00 pm

 Sun.
 9/22
 8:00 am
 - 12:00 pm

 1:00 pm
 - 4:00 pm

Tire Scanning:

Race Event Tires

Thu. 9/19 2:00 pm - 3:30 pm

#### **IndyCar Ministry Devotional**

Sun. 9/22 7:45 am

Location - Outside IndyCar Tech

## IndyCar Ministry Mass

Sun. 9/22 8:15 am

Location - 2 Bay Newman Building

## Meetings: Indy Lights

<u>Crew Chief:</u> @ Series Trailer Thu. 9/19 12:45 pm

Pre-Race Driver:

Sat. 9/21 1:30 pm

Location – Drivers Meeting Room (In the paddock, close to pit exit)

#### Meetings: Indy Pro 2000

<u>Crew Chief:</u> @ Series Trailer Thu. 9/19 1:00 pm

Pre-Race Driver:

Sat. 9/21 2:00 pm

Location – Drivers Meeting Room (In the paddock, close to pit exit)

## Meetings: USF2000

<u>Crew Chief:</u> @ Series Trailer Thu. 9/19 1:00 pm

Pre-Race Driver:

Sat. 9/21 2:30 pm

Location – Drivers Meeting Room (In the paddock, close to pit exit)

## **Medical Information**

Infield Care Center (Minor Injuries): Turn 11 Drivers Right
Hospital (Minor injuries): Natividad Medical Center, 1441 Constitution Blvd., Salinas
Hospital (Trauma): Natividad Medical Center, 1441 Constitution Blvd., Salinas
Burn Center: Natividad Medical Center, 1441 Constitution Blvd., Salinas

## **Series Listing:**

COOPER TIRES INDY LIGHTS GRAND PRIX PRESENTED BY ALLIED BUILDING PRODUCTS (Indy Lights)
COOPER TIRES INDY PRO 2000 GRAND PRIX PRESENTED BY ALLIED BUILDING PRODUCTS (Indy Pro 2000)
COOPER TIRES USF2000 GRAND PRIX PRESENTED BY ALLIED BUILDING PRODUCTS (USF2000)
NTT INDYCAR SERIES
MAZDA MX-5 (MX-5)
IMSA PORSCHE GT3 (GT3)

1 09/16/19

#### Tuesday, September 17, 2019

8:00 AM INDYCAR SANCTIONING BODY LOAD-IN
9:00 AM INDYCAR MANUFACTURER LOAD-IN
3:00 PM INDYCAR SERIES TEAMS / PARKING ONLY

5:00 PM INDY LIGHTS / INDY PRO 2000 / USF2000 COMPETITOR TRANSPORTER LOAD-IN ONLY, NO UNLOADING!

5:00 PM MX5 COMPETITOR TRANSPORTER LOAD-IN

#### Wednesday, September 18, 2019

8:00 AM RTI GARAGES OPENS 9:00 AM LOAD-IN FOR LATE ARRIVALS

12:00 PM IMSA GT3 LOAD-IN

2:30 PM - 4:00 PM PROMOTER TRACK WALK / GOLF CARTS, TUGGERS OR WALKING ONLY. TWO WHEELED VEHICLES ARE **NOT** ALLOWED!

4:05 PM - 4:30 PM T&S (ON TRACK)

#### Thursday, September 19, 2019

7:30 AM - 8:30 AM TRACK INSPECTION FOR TRACK WORKERS PLACEMENT

8:30 AM - 9:00 AM GT3 T1

9:15 AM - 11:15 AM INDYCAR OPEN TEST

11:30 AM - 12:00 PM GT3 T2

12:15 PM - 1:15 PM TWO SEATER RIDES 1:30 PM - 5:30 PM INDYCAR OPEN TEST

5:45 PM - 7:00 PM RTI & MX5 TRACK WALK / GOLF CARTS, TUGGERS OR WALKING ONLY! TWO WHEELED VEHICLES ARE NOT ALLOWED!

#### Friday, September 20, 2019

7:00 AM - 8:00 AM TRACK INSPECTION FOR TRACK WORKERS PLACEMENT 8:00 AM - 8:30 AM GT3 P1

 8:45 AM 9:15 AM
 USF2000 P

 9:30 AM 10:15 AM
 INDY LIGHTS P

 10:30 AM 11:15 AM
 INDYCAR P1

 11:30 AM 12:00 PM
 INDY PRO 2000 P

12:15 PM - 12:55 PM MX5 P1

12:15 PM - 1:15 PM INDYCAR AUTOGRAPH SESSION

1:10 PM - 1:55 PM GT3 P2

1:30 PM - 2:00 PM INDY LIGHTS / INDY PRO 2000 AUTOGRAPH SESSION - INDYCAR FAN VILLAGE

2:10 PM - 2:40 PM USF2000 AUTOGRAPH SESSION - INDYCAR FAN VILLAGE

2:10 PM - 2:55 PM INDYCAR P2

3:10 PM - 3:40 PM INDYCAR PIT STOP PRACTICE

3:55 PM - 4:25 PM INDY LIGHTS Q1 4:40 PM - 5:00 PM USF2000 Q1 5:15 PM - 5:35 PM INDY PRO 2000 Q1

5:50 PM - 6:10 PM MX5 Q

## Saturday, September 21, 2019

7:10 AM - 8:10 AM TRACK INSPECTION FOR TRACK WORKERS PLACEMENT

8:40 AM - 8:25 AM GT3 Q 8:40 AM - 9:00 AM USF2000 Q2 9:15 AM - 9:45 AM INDY LIGHTS Q2

10:00 AM - 10:45 AM INDYCAR P3
11:00 AM - 11:20 AM INDY PRO 2000 Q2

11:35 AM - 12:15 PM MX5 R1 12:30 PM - 1:15 PM GT3 R1 1:35 PM - 2:50 PM INDYCAR Q

3:10 PM - 3:55 PM INDY LIGHTS R1 (30 LAPS / 45 MIN) 4:10 PM - 4:50 PM INDY PRO 2000 R1 (25 LAPS / 40 MIN) 5:05 PM - 5:45 PM USF2000 R1 (20 LAPS / 40 MIN)

6:00 PM - 6:40 PM MX5 R2

## Sunday, September 22, 2019

7:00 AM - 8:00 AM TRACK INSPECTION

8:00 AM - 8:55 AM TWO SEATER & EVENT CAR RIDES

9:10 AM - 10:10 AM INDY LIGHTS R2 (35 LAPS / 60 MIN)

10:25 AM - 11:05 AM USF2000 R2 (20 LAPS / 40 MIN)

12:15 PM INDYCAR R

3:15 PM - 4:05 PM INDY PRO 2000 R2 (25 LAPS / 50 MIN)

4:20 PM - 5:05 PM GT3 R2

2 09/16/19